# SDR SIMA20141105004

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS LIFE VEST POUCH IS PUNCTURED.  R & R OBSERVERS LIFE VEST IAW EEL.  FOUND ON INSTALLATION.
